This post was originally published 8/12/17
Last Update 7/31/23
When a parent chooses to vaccinate their child, it is extremely important that they DO NOT give Tylenol (acetaminophen). It is disturbing that many pediatricians continue to recommend that Tylenol be given to babies and children following (and sometimes before) vaccines to reduce fever* and other discomfort, I recently saw this recommendation on a pamphlet from a pediatrician's office and learned just yesterday about a newspaper article promoting vaccines for "back to school" which included a recommendation for Tylenol to ease the child's discomfort from vaccines.
Parents need to know what pediatricians already should know; that Glutathione, a substance naturally found in the body that aids in detoxification, is depleted by acetaminophen (Tylenol). Therefore, when a child is vaccinated and exposed to multiple viruses, bacteria, toxins and more, and Glutathione is needed more than ever, Tylenol depletes it, crippling the child's natural ability to rid his or her body of toxins and exacerbating vaccine adverse effects, often leading to death. Several parents of children on the "We Remember" page, report that they followed their physician's recommendation and gave Tylenol to their child following vaccines.
Below are several links to information about the importance of glutathione and the dangers of acetaminophen (Tylenol.) Please read, learn and share with others; including pediatricians and especially with those who are planning to vaccinate their children.
Unsafe for Kids at Any Dose?
New Review of Science Supports Link Between Tylenol and Autism
7/28/23...A new literature review by William Parker, Ph.D., reveals troubling associations between acetaminophen at typical pediatric doses and serious, likely permanent impairments in cognition and socialization in susceptible children. Read more.
“Tylenol promotes the toxicity of mercury. It is the worst thing to do.
Tylenol depletes glutathione which protects the nervous cells from mercury damage.”
David Ayoub MD
*Fever, related to vaccines or other conditions, makes many parents very nervous. Rather than acknowledging and trusting that the fever is a sign that the body's own defense system is kicking into high gear to deal with the invading health challenge, they fear that it will get too high and want to bring the fever down. "How to Raise A Healthy Child...In Spite of Your Doctor" by pediatrician, Robert S. Mendelsohn, MD was written in 1984, but the information contained within its pages is timeless. I found it incredibly helpful when my children were young. I often give a copy to new parents and recommend it to ALL parents. Chapter 7, "Fever: Your Body's Defense Against Disease" is a must read, sometimes over and over again -- especially when your child has a fever.
Rather than giving Tylenol or other products that suppress the fever, homeopathic remedies stimulate the body to overcome the infection that is causing the fever; and as those of you who have used homeopathy may very well know, the correct remedy often works very quickly! Check out Homeopathic Remedies for Fever and Quick Help for Children’s Fevers. Also read: Don't Vaccinate Without Vitamin C.
Investigate before you vaccinate: